On the number of solutions of decomposable polynomial equations

A. Bérczes, K. Györy

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)171-187
Number of pages17
JournalActa Arithmetica
Volume101
Issue number2
Publication statusPublished - 2002

Fingerprint

Diophantine equation
Polynomial equation
Number of Solutions
Decomposable

Keywords

  • Decomposable polynomial equations
  • Diophantine equations
  • Number of solutions

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On the number of solutions of decomposable polynomial equations. / Bérczes, A.; Györy, K.

In: Acta Arithmetica, Vol. 101, No. 2, 2002, p. 171-187.

Research output: Contribution to journalArticle

@article{eab662deaaff42718a813214cb499ece,
title = "On the number of solutions of decomposable polynomial equations",
keywords = "Decomposable polynomial equations, Diophantine equations, Number of solutions",
author = "A. B{\'e}rczes and K. Gy{\"o}ry",
year = "2002",
language = "English",
volume = "101",
pages = "171--187",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "2",

}

TY - JOUR

T1 - On the number of solutions of decomposable polynomial equations

AU - Bérczes, A.

AU - Györy, K.

PY - 2002

Y1 - 2002

KW - Decomposable polynomial equations

KW - Diophantine equations

KW - Number of solutions

UR - http://www.scopus.com/inward/record.url?scp=0041639475&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041639475&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0041639475

VL - 101

SP - 171

EP - 187

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 2

ER -